# SDR USAASB00054

- Difficulty date: February 27, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: B System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RDU - FLT 2746 - EN ROUTE FROM TPA-BOS, CAPTAIN SENT ACARS, MAY BE LOSING B SYSTEM HYDRAULICS.  CAPT REPORTED B SYSTEM HYDRAULICS STARTED A STEADY DECLINE IN PRESSURE.  CAPT DECLARED AN EMERGENCY AND DIVERTED TO RDU.  FLT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE INSPECTED AIRCRAFT FOR HYDRAULIC LEAKS.  NONE FOUND.  REPLENISHED HYDRAULIC SYSTEM.  RAN ENGINES AND EXERCISED FLIGHT CONTROLS THROUGH SEVERAL CYCLES.  AIRCRAFT OK FOR SERVICE.  (M)
